# SDR FDEA201012154690

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: LN9497130
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR TEE PROFILE IS CRACKED AT FRAME 68, BEAM 3.  REMOVED TEE PROFILE REF SRM 51-40-21, PARA 6.  MACHINED NEW TEE PROFILE REF DWG A52378044.  LOCATED HOLES ON NEW TEE PROFILE REF SRM 51-40-44.   ALODINED NEW TEE PROFILE REF SRM 51-21-10, PG 6.  PRIMED AND PAINTED NEW TEE PROFILE REF SRM 51-23-10.  INSTALLED NEW TEE PROFILE REF SRM 51-40-  21, PARA 7.
